Stability in the large of integro-differential equations of nondirect control systems
Differencialʹnye uravneniâ, Tome 24 (1988) no. 3, pp. 500-508
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_3_a16,
author = {G. A. Leonov and V. B. Smirnova},
title = {Stability in the large of integro-differential equations of nondirect control systems},
journal = {Differencialʹnye uravneni\^a},
pages = {500--508},
year = {1988},
volume = {24},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_3_a16/}
}
TY - JOUR AU - G. A. Leonov AU - V. B. Smirnova TI - Stability in the large of integro-differential equations of nondirect control systems JO - Differencialʹnye uravneniâ PY - 1988 SP - 500 EP - 508 VL - 24 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1988_24_3_a16/ LA - ru ID - DE_1988_24_3_a16 ER -
G. A. Leonov; V. B. Smirnova. Stability in the large of integro-differential equations of nondirect control systems. Differencialʹnye uravneniâ, Tome 24 (1988) no. 3, pp. 500-508. http://geodesic.mathdoc.fr/item/DE_1988_24_3_a16/